# SDR EIA2007114

- Difficulty date: April 24, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT STAND OFF HOLE STA 320 W/L 175 LBL 20 IN LT TUNNEL.  REPAIRED CRACK AT STAND OFF HOLE AT STA 320 W/L 175 LBL 20 LT TUNNEL PER B747 53-10-02 PAGE 90 FIGURE 6, 51-20-01 PAGES 11, 14-29, 51-30-05 PAGE 5 TABLE 1, 51-10-02 PAGES 6-8 ITEM G, 51-40-02 FIGURE 1 PAGES 1-3 AND B747 SOPM 20-41-02 PAGES 5-9.
